Next Article in Journal
Stochastic Approximation with Compound Delayed Observations
Previous Article in Journal
On the Modified Newton’s Method for the Solution of a Class of Nonlinear Singular Integro-Differential Equations
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 91-94;

General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces

Department of Mathematics, Aligarh Muslim University, ALIGARH 202 002, INDIA
Author to whom correspondence should be addressed.
Published: 1 August 2000
PDF [178 KB, uploaded 31 March 2016]


A general mixed multivalued mildly nonlinear variational inequality is considered. We establish an existence for (GMMMNVI) by replacing convexity assumptions with merely topological properties.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Ahmad, R.; Salahuddin, H. General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces. Math. Comput. Appl. 2000, 5, 91-94.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top